# SDR CALA2014020300140

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 57,928 hours, 12,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902770
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0478, AFT CARGO COMPARTMENT LOWER LOBE FUSELAGE ON FRAME 126 0, STRINGER 25R HAS A DENT.  INTERIM REPAIR CARRIED OUT IAW ECRA 5311-01666 PART 1.
